MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION WALLSTENT ENDOPROSTHESIS; CATHETER, BILIARY, DIAGNOSTIC

BOSTON SCIENTIFIC CORPORATION WALLSTENT ENDOPROSTHESIS; CATHETER, BILIARY, DIAGNOSTIC
Model Number 26280
Medical Device Problem Code Positioning Failure (1158)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 12/14/2018
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Device evaluated by mfr: the stent was returned partially deployed on the delivery system.The investigator successfully deployed the stent with slight resistance due to the presence of solidified blood on the delivery system.A visual and microscopic examination identified damage to the distal stent wires.This type of damage is consistent with the stent encountering resistance during the attempt to deploy.A visual and microscopic examination identified no damage or issues with the stent cups or stent holder of the returned device.A visual and tactile examination identified no issues with the tip of the device.A visual and tactile examination identified no kinks or damage to the shaft of the returned device.No other issues were identified during the product analysis.
 
Event or Problem Description
Reportable based on device analysis completed on 22-jan-2019.It was reported that the stent failed to deploy.The 70% stenosed target lesion was located in the non tortuous and non calcified left iliac vein.A 16x90/9fr uni plus 75cm wallstent endoprosthesis stent was advanced to treat the lesion; however, the stent failed to deploy.The procedure was completed with another of the same device.No patient harm nor complications were reported and the patient's status was fine.However, device analysis revealed damage to distal stent wires.

Brand Name
WALLSTENT ENDOPROSTHESIS
Common Device Name
CATHETER, BILIARY, DIAGNOSTIC
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
two scimed place
maple grove MN 55311
MDR Report Key8326285
Report Number2134265-2019-01000
Device Sequence Number2254316
Product Code MAF
UDI-Device Identifier08714729204053
UDI-Public08714729204053
Combination Product (Y/N)N
Initial Reporter StateGA
Initial Reporter CountryUS
PMA/510(K) Number
K152842
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 02/11/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date10/09/2020
Device Model Number26280
Device Catalogue Number26280
Device Lot Number0022771402
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer01/03/2019
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/22/2019
Initial Report FDA Received Date02/11/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient Age62 YR